# SDR CA960126038

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Sticking
- Location: Nr3 Cyl Exh
- Component: Lyc
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)ENGINE HAD OIL LEAK #3 CYLINDER, AFTER REMOVING THE CYLINDER IT WAS FOUND THAT THE EXHAUST VALVE WAS STICKING AND THE PUSH ROD WAS BENT.
